MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 5-6 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 5-6 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71453224
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 08/18/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery for left tkr was performed due to stiffness.Scar tissue was excised and the insert was exchanged.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for the results of our investigation.

Brand Name
LGN PS HIGH FLEX XLPE SZ 5-6 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6859064
Report Number1020279-2017-00734
Device Sequence Number706183
Product Code JWH
UDI-Device Identifier00885556033913
UDI-Public00885556033913
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/21/2025
Device Catalogue Number71453224
Device Lot Number15GM16199
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date09/12/2017
Supplement Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age68 YR